Ok, so I have a lot of questions... bear with me please!
I'm on my 3rd placebo day, but I've been having some weird spotting/flow issues since about my 4th to last active pill. It's been pretty light, so I haven't had to use much besides light pads/panty liners, but there are a couple things I'm worried/confused about.
First, what's been coming out hasn't been red or really close to that color at all. It's brown, and it comes out in pretty defined, but small, brown goops/clumps. I expected that it would be more brownish than my normal periods after my first 2 withdrawal bleeds (which were slightly brown-tinted), but this is pure brown, like feces almost (sorry to be gross!) So I just wanted to make sure that this isn't a sign of anything serious, like an infection or something.
Also, this has been going on since about last night when it slowed down - is it possible that, since this overlapped with my placebo pills, that it's my withdrawal bleed? This is only my third cycle of pills so things could still be a little wonky...
And lastly (this is probably a silly question) but is it possible for me to be pregnant if this much fluid has left me? I mean, it might be fuzzy logic, but it seems to me that an embryo needs something to latch onto in there, and if it's expelling all this liquid, there probably isn't much of anything for it to hold onto... though I have heard that some girls bleed while they're taking the active pills and pregnant - is there any truth behind this?
(The reason I'm asking, for background, is that I had a bit of a slip-up with one of my pills this cycle. I usually take them around 1am, but I missed my Saturday night one since I was at my dad's house and forgot to bring my pack - still adjusting to being home, lol. I took it at 7am Sunday morning when I got to my mom's house, so it was about 6 hours late. I hadn't had (otherwise) unprotected sex since Thursday morning, and I hadn't had any sex, period, after that, but it seems like there could still be a small risk... I am planning on taking a pregnancy test if things don't get clearer, but I want to wait until the end of my placebo period to give my withdrawal bleed a chance to really "show up" and to maximize accuracy of the test. I'd just like to know what sorts of chances I'm talking about here, if that's possible.)
Sorry if this is a lot of questions. Thank you in advance for helping me out!!
Posts: 17 | From: California | Registered: Dec 2009
| IP: Logged |
Okay, going to try and hit on all the points you asked about, but because itís a longer post if I miss over something my apologies, just let me know and Iíll answer that too.
Spotting is normal while on the pill. Because youíve not been on it for very long itís even more common as it takes our bodies a bit of time to adjust to the hormones. Too? Becaise itís that close to your withdrawal bleed itís likely you just started a bit early, which happens sometimes.
With the pill, the brown color is normal. As well? Toward the beginning you may notice itís a darker brown as your body gets rid of some of the old blood. Itís perfectly normal, though can be a little frightening the first couple of times.
Some women will bleed, but itís not like a normal period or withdrawal bleed when pregnant, because youíre right the egg attaches to the uterine lining when is shed when you have a bleed. So pregnancy bleeding tends to be nothing more than a tiny bit of spotting. Because of the number of days and amount, youíre not pregnant.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3426 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.